# SDR UPS97224147

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 50794516
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING NRC 715333 FOUND FED LOWER GATE BEAM CRACKED AFT SIDE I/B RADIUS.  REMOVED AND REPLACED FED LOWER GATE BEAM IAW SRM 51-30-102, 51-30-2, AND 51-10-1.
